# SDR SWAA2023013082098

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727d S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS 727D BETWEEN STRINGER 23L TO STRINGER 25L AND WL158 AFT CARGO COMPARTMENT REPLACED ANGLE-SUPPORT LOCATED ON BS727D BETWEEN STRINGER 19L TO STRINGER 25L AND WL158 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ;SRM 51-40-02 AND DWG 146A1220 SHEET 52 REV- ;DWG 146A9403 SHEET 36 REV- .   REPLACED ANGLE-SUPPORT LOCATED ON BS727D BETWEEN STRINGER 19L TO STRINGER 25L AND WL158 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ;SRM 51-40-02 AND DWG 146A1220 SHEET 52 REV- ;DWG 146A9403 SHEET 36 REV-.
